Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Conservation laws for two-phase filtration models
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Natural Sciences.
2014 (English)In: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, Vol. 19, no 2, 383-389 p.Article in journal (Refereed) Published
Abstract [en]

The paper is devoted to investigation of group properties of a one-dimensional model of two-phase filtration in porous medium. Along with the general model, some of its particular cases widely used in oil-field development are discussed. The Buckley-Leverett model is considered in detail as a particular case of the one-dimensional filtration model. This model is constructed under the assumption that filtration is one-dimensional and horizontally directed, the porous medium is homogeneous and incompressible, the filtering fluids are also incompressible. The model of "chromatic fluid" filtration is also investigated. New conservation laws and particular solutions are constructed using symmetries and nonlinear self-adjointness of the system of equations.

Place, publisher, year, edition, pages
Elsevier , 2014. Vol. 19, no 2, 383-389 p.
Keyword [en]
Conservation laws, Filtration equations, Lie group analysis of differential equations, Nonlinear self-adjointness, Symmetries, Two-phase filtration
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-6711DOI: 10.1016/j.cnsns.2013.06.015ISI: 000325128700010Local ID: oai:bth.se:forskinfo1E9C948AE4E7E9B7C1257BE80024DDD6OAI: oai:DiVA.org:bth-6711DiVA: diva2:834243
Available from: 2014-04-23 Created: 2013-09-16 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Ibragimov, Nail

Search in DiVA

By author/editor
Ibragimov, Nail
By organisation
Department of Mathematics and Natural Sciences
In the same journal
Communications in nonlinear science & numerical simulation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 138 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf